# SDR COMA0670120

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 4,456 hours, 3,389 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2AL00691307
- Condition: Melted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FLIGHT 5039 - DURING TAXI, THE F/O'S RIGHT FORWARD FLOOD LIGHT SHORTED CAUSING FIRE AND SMOKE, CREW DECLARED AN EMERGENCY AND UTILIZED FIRE EXTINGUISHER.  REPLACED FLOOD LIGHT ASSEMBLY.
